Wearing-off phenomena and levodopa-induced dyskinesias in posttraumatic hemiparkinsonism

Authors

  • Patrícia Pita Lobo MD,

    Corresponding author
    1. Neurological Clinical Research Unit, Instituto de Medicina Molecular, Lisbon, Portugal
    • Department of Neurology, Hospital de Santa Maria, Lisbon, Portugal
    Search for more papers by this author
  • Miguel Coelho MD,

    1. Department of Neurology, Hospital de Santa Maria, Lisbon, Portugal
    2. Neurological Clinical Research Unit, Instituto de Medicina Molecular, Lisbon, Portugal
    Search for more papers by this author
  • Tiago A. Mestre MD,

    1. Department of Neurology, Hospital de Santa Maria, Lisbon, Portugal
    2. Neurological Clinical Research Unit, Instituto de Medicina Molecular, Lisbon, Portugal
    Search for more papers by this author
  • Mário M. Rosa MD,

    1. Department of Neurology, Hospital de Santa Maria, Lisbon, Portugal
    2. Neurological Clinical Research Unit, Instituto de Medicina Molecular, Lisbon, Portugal
    3. Faculdade de Medicina de Lisboa, Laboratório de Farmacologia Clínica e Terapêutica, Lisbon, Portugal
    Search for more papers by this author
  • Joaquim J. Ferreira PhD

    1. Department of Neurology, Hospital de Santa Maria, Lisbon, Portugal
    2. Neurological Clinical Research Unit, Instituto de Medicina Molecular, Lisbon, Portugal
    3. Faculdade de Medicina de Lisboa, Laboratório de Farmacologia Clínica e Terapêutica, Lisbon, Portugal
    Search for more papers by this author

  • Relevant conflicts of interest/financial disclosures: Nothing to report.

  • Full financial disclosures and author roles may be found in the online version of this article.

Correspondence to: Dr. Patrícia Pita Lobo, Neurology Department, Hospital de Santa Maria, Av. Prof. Egas Moniz, 1649-035 Lisbon, Portugal; anapa.pitalobo@gmail.com

No abstract is available for this article.

Ancillary